# SDR AALA201705239008

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,842 hours, 16,503 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 201160602
- Part serial: 8603
- Condition: Corroded
- Location: Lt Mlg
- Part time: 45,832 hours, 4,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED LEFT LOWER MAIN LANDING GEAR TORQUE LINK. REPLACED TORQUE LINK PER AMM TASK 32-11-27.
